# SDR FDEA201705021339

- Difficulty date: May 2, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 27,646 hours, 15,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFS
- Condition: Gouged
- Location: Frames 26-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN FRAMES 26 AND 27, SEAT TRACK Y1456 GOUGED.   REPAIRED THE SEAT TRACK IAW SRM 53-10-16, FIG 201.  MAJOR REPAIR.
